# SDR HALA0800264

- Difficulty date: February 15, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 10,143 hours, 24,940 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Boot
- Condition: Loose
- Location: Acm
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN ENTERING COCKPIT ON CREW CHANGE, FOUND TAIL TEMP HIGH LIGHT ON.  A/C PACKS SHUTOFF.  FOUND RT ACM EXHAUST DUCT BOOT LOOSE AND LEAKING.  RESECURED RT PACK EXHAUST BOOT.  OPS CK LEAK CK GOOD.
